# SDR 98ZZZX648

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 117884141
- Condition: Failed
- Location: Yaw Csas
- Part time: 1 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

YAW/CSAS COMPUTER CAUSES OSCILLATIONS DURING FLIGHT.  FAILED JUST AFTER INSTALL.  TIME SINCE REPAIR IS .5 HR.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
